MathSciNet Relay Station
MathSciNet bibliographic data
MR2152225 11K16 (11A63 68Q45)
Rigo, Michel; Steiner, Wolfgang Abstract $\beta$-expansions and ultimately periodic representations. J. Théor. Nombres Bordeaux 17 (2005), no. 1, 283–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement